ITs been about 6 weeks now on the 3 medications, (clind., moncly. and diff) and I see improvement. However, it is still the worse by like where I shave. I shave about 2 times a week. Does shaving have anything to do with it?
Actually, shaving doesn't have much effect on acne, other than irritating what's already there. As the acne goes away, so does the ill-effect of shaving.
You may, however, also have a component of pseudofolliculitis ("Razor bumps), which refers to pimple-like bumps caused by shaving too close, especially in people with curly hair. If these pimples persist after the acne has gone, you may want to consider dealing with shaving by, for instance, trying to shave with an electric, or at least always shaving with the grain.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.